| Model Number |
24703 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Percutaneous transluminal angioplasty was performed.The target lesion was located in anterior tibial artery.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilatation.However, when inflated at high pressure, the balloon was burst.The procedure was completed with a different device.There were no patient complications reported and the patient condition was good.
Event or Problem Description
It was reported that balloon rupture occurred.Percutaneous transluminal angioplasty was performed.The target lesion was located in anterior tibial artery.A 3.0mm x 150mm x 150cm sterling sl balloon catheter was advanced for dilatation.However, when inflated at high pressure, the balloon was burst.The procedure was completed with a different device.There were no patient complications reported and the patient condition was good.It was further reported that the target lesion was severely tortuous and severely calcified with 70% stenosis.The balloon was ruptured when inflated once at 14 atmospheres for 10 seconds and was removed well from the patient's body along the wire.